# SDR HEEA0015885

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 214066254101
- Condition: Failed
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SWITCH CAUSES LIGHT TO FLICKER.
